MathSciNet Relay Station
MathSciNet bibliographic data
MR1620518 (99d:46084) 46L50
Nica, Alexandru; Speicher, Roland Commutators of free random variables. Duke Math. J. 92 (1998), no. 3, 553–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement